# SDR ASAA2023030942310

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 4,281 hours, 1,260 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 2827
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,278 hours, 1,259 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ILLUMINATED ON LANDING ALTERNATE DEACTIVATION PROCEDURES USED PER CHAP 5 TABLE 3 ITEM 7. GROUNDED - YES. FAMV L FAULTED. REMOVED AND REPLACED FAMV ON #1 ENG REF B737-9 AMM 36-12-03.
